Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Body pains, increase heart rate pulping blood - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hI
Doctor :   Hi
Doctor :   How can I help you?
User :   I am 39 year old doctoral .I took tarivid tablet(with trade mark of askarivid) six month ago and since the I have been suffering from severe pain in the neck ,skull, shoulder and all my joints. I am also suffering pain on all my muscle. This also increase my heart rate pulping blood because I am suffering from severe hypertension as a result of this drug(tarivid). I have been to hospital without solution to this problem and the pain still pesist.Please how can I regain my health or is there any antidote for tarivid
Doctor :   Do you have any medical illness such as diabetes, spondylosis in the past?
User :   non
Doctor :   May I know the reason the medication(Tarivid) was given?
Doctor :   Have you seen a doctor in the past 6 months for your current pain symptoms?
Doctor :   Are you there?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Doctor :   Are you there?
User :   yes
Doctor :   May I know the reason the medication(Tarivid) was given?
User :   i have std that is very sturborn to treat and diagnose
Doctor :   Ok
Doctor :   For how long were you on this antibiotics?
User :   for period of nine years
Doctor :   Tarivid is an antibiotic containing oflox. It is usuallyl prescribed for a period of few days or months.
Doctor :   May I know who suggested you to use them for 9 months?

Doctor :   Hi
Doctor :   Are you there?
User :   yes
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Doctor :   Hi
Doctor :   Are you there?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor